# SDR ASAA2014020507230

- Difficulty date: February 5, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69152242
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SIDE FRAME BS 500 LOWER CORNER CLOSE OUT PANEL CRACKED. ACFT GROUNDED.  R & R DOUBLER ON FWD CARGO AFT SIDE FS 500 LOWER CLOSE OUT PANEL IAW SRM 51-40-02.
